... of a hives attack? i had an episode of hives once [not related to taking any prescription drug] and my doctor issued me an emergency intravenous antidote to keep handy in case of a hives outbreak. the fda info sheet on my 4mg dose pak says that an outbreak of uritrea [hives] is a possible adverse side effect of the drug.
Allergic reaction is very rare. This suppresses the immune system so you do not have an allergic response. Need not be concerned. You have instructions for an allergic response? If you get hives, call the doc or go to ER.
I wish you a quick recovery from your surgery. Be sure to take the meds to protect your health.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2015 • 1 answer
Posted 29 Sep 2016 • 1 answer
Posted 1 Mar 2017 • 1 answer
I just finished taking methylprednisolone 4mg pkg for 6 days. The next days I have rash or hives all
Posted 4 Jul 2018 • 1 answer
Posted 22 Aug 2018 • 1 answer